# SDR PCAA0301021

- Difficulty date: January 20, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 27,428 hours, 30,112 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT EMERGENCY EXIT LIGHT FOUND INOPERATIVE AFT OF RIGHT FORWARD ESCAPE DOOR.  LAMP WIRE SPLICE REPAIRED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
